# SDR CALA2021122302439

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 52,411 hours, 18,536 cycles
- System (JASC): 2300 · Communications System
- Part: Coupler
- Part number: NA
- Condition: Unstable
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 RADIO RECEPTION PROBLEM AT ALL STATIONS TOMC APPROVED BOTH HF INOP. DISPATCH DESK: 55   NAME: JP DATE: 22-DEC-21- NOC DESK: 737  NAME: PAUL DATE: 22-DEC-21- DEFERRED DIRECTLY BY TOMC REPLACING #1 TRANSCEIVER IMPROVED RECEPTION BUT STILL FOUND #1 COUPLER COAX  CONNECTOR D00337 NEEDS REPLACING.PN UNSATISFACTORY. FURTHER TROUBLESHOOTING NEEDED. 1205-62-9. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1922739  SN OFF 0180 IPC REFERENCE # 23-11-00 TRANSCEIVER, HF  OFF 29-2311-9-0010 8889 ON 29-2311-9-0010 1861 REPLACED HF-1 CONNECTOR D337 AT COUPLER PER WDM 23-11-11  AND IAW SWPM 20-51-15. PERFORMED SUCCESSFUL COMMUNICATIONS (5/5) WITH SFO ON HF FREQ 8933 WITH BOTH HF-1 RADIO AND HF-2 RADIO. HF RADIO SYSTEM OK FOR SVC.
